HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
026巻3号 (1951.9) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/4462

Files in This Item:

File Description SizeFormat
ronso0260301250.pdf1978KbAdobe PDF
Download
Title: J・S・ミルの国際均衡論
Other Titles: J. S. Mill's Theory of International Equilibrium
Authors: 小島, 清
Issue Date: 1-Sep-1951
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 26
Issue: 3
Start Page: 317
End Page: 344
Citation note: (特集 理論経済学)
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/4462
Text Version: publisher
Appears in Collections:026巻3号 (1951.9)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback